Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have dry cough, throat tickle, sinus headache, taking dilitiazem. Stop cough?

My 83 year old mother is on Diltiazem since this month April 5th, 120 mg once a day and now has a bad dry cough and a tickle in her throat and a splitting sinus headache. She saw that this was some of the side effects of the drug but she wants to know how long will it last because the coughing messes with her sleep. What can she do to help the coughing?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi Dear
Welcome to the board of Health Care Magic,
It could be allergic cough, asthmatic cough (bronchospasm), some chest or upper Respiratory tract infection.
Better find out the actual cause of cough by clinical examination of the person along with some relevant investigation, only then she should be treated properly.
Hope your query is answered.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor